# SDR 02FDEA00853

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 950C AFT SIDE OF FRAME JUST OUTBOARD OF STR 29L.  CORROSION ON SHEAR TIE AT BS 950C O/B OF STR 29L WAS FOUND OUT OF LIMITS REPAIRED SHEAR TIE IAW FEDEX EA AND SRM.
